# SDR SWAA2014092232138

- Difficulty date: September 13, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 36,206 hours, 21,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMER LIGHT INOPERATIVE AT ROW 1.  R & R BULB IAW AMM.
